# SDR FDEA200905311859

- Difficulty date: May 31, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3621
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PTF MOD, FOUND FUSELAGE SKIN HAS DEEP SCRATCHES IN SEVERAL LOCATIONS AT BS 640 TO BS 900, STR 4R.  REPAIRED IAW EA F-5300-128631A  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
